# SDR 9700709963

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATONS WERE ACHIEVE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH NOSE GEAR GREEN INDICATION BULBS BAD.  RELAMPED BULBS, OPERATIONAL CHECK NORMAL.
